MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-25
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/13/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm navitor valve was chosen for a transcatheter aortic valve implantation (tavi) procedure using a small flexnav delivery system.There was severe calcification present to allow anchoring of the device in the opinion of the user.A pre-dilation was performed with a 20mm non-abbott balloon.After the implant, the valve did not fully open (100%) and a post-dilation was performed.At the time of post-dilation valve pop up toward the aorta.A second 25mm navitor valve was implanted.Finally the patient presented hemodynamic deterioration and after more than 20 minutes of rcp (cardiopulmonary resuscitation).Approximately 10 minutes after the procedure, the patient passed away due to comorbidities.
 
Additional Manufacturer Narrative
An event of valve under-expansion, migration and patient death were reported.A returned device assessment could not be performed as the device remained implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported under-expansion could be due to patient condition(calcification).However, this could not be confirmed.The cause of the reported migration appears to be due to the valve under-expansion.The patient¿s death may have been influenced by procedural factors and/or underlying comorbidities; however, a definitive cause cannot be determined.The reported unexpected medical interventions and surgery are results of case-specific circumstances, as cpr was performed, another device was implanted valve-in-valve, and post-implant valvuloplasty was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Based on medical review: based on the information provided, the cause of death appears to be consistent with procedural complication in the setting of underlying comorbidities.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on an unknown date, an unknown size valve was chosen for a transcatheter aortic valve implantation (tavi) procedure using an unknown delivery system.The valve pop up after the implantation and a second tavi was performed.Finally, the patient presented hemodynamic deterioration and after more than 20 minutes of rcp (cardiopulmonary resuscitation), patient died.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23746081
Report Number2135147-2025-07218
Device Sequence Number9428600
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)261002
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model NumberNVTR-25
Device Catalogue NumberNVTR-25
Device Lot Number10044802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age87 YR
Patient SexUnknown